Does It Cause Heartburn?

1 Reply Updated



Conversation Starter

burning love Says:


I've been taking it for a week and have heartburn and burping. Could this be due to the Amox?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Burning Love! How are you? Sorry about the problem that you're having.

And yes, it may be due to the medication. Most medications can cause excess stomach acid.

This can sometimes be mitigated by taking it with a small meal or snack, but you should check with your doctor or pharmacist first to make sure that it is okay for you to do so.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

blue Fluoxetine causes heartburn
Recently my pharmacy began giving me a new version of fluoxetine, which I have taken for MANY years with no problems....... 232 replies
Does blue Fluoxetine causing heartburn
Recently my pharmacy began giving me a new version of fluoxetine, which I have taken for MANY years with no problems....... 1 reply
hyper-acidity, heartburn and acne treatment
I have a hyper-acidity heartburn problem and acne on my face that's itching. Please suggest me an appropriate medici... 1 reply
Heartburn as a side effect?
I have been on this for one week, 25mg X twice a day. A few minutes after taking it last night, I started with uncomfort... 3 replies
heartburn from fosamax
I have been taking the generic form of fosamax once a week for 3 wks. I have developed intense heartburn and nausea. I w... 1 reply
heartburn
I have had trouble with all of the NSAIDS for years which I previously had taken for my arthritis. I started Duexis in S... 1 reply
L852 Heartburn Pill By Equate
came in bottle of heartburn medicine from WalMart. 150mgs of Ranitidine. The prior meds I bought were same bottle, etc, ... 9 replies
still heartburn when using topzole
i have been diagnosed with a very smal sliding hiatial hernia. the dr gave me topzole 40g to use for 6months for the hea...
Miralax & Heartburn
Hi, I have been taking Miralax for 4 years and never had a stomach problem. I eat the same thing pretty much everyday be... 2 replies
exemestan heartburn
I haven't seen heartburn listed specifically as a side effect, but have been experiencing a lot lately. I have not p... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 9 December 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA